MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503000
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Stenosis (2263); Obstruction/Occlusion (2422)
Date of Event 05/16/2007
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: date of event was approximated to (b)(6) 2007, implant date, as no event date was reported.Block e1: this event was reported by the patient's legal representation.The implant surgeon is: dr.(b)(6).(b)(6) hospital.(b)(6).Phone: (b)(6).Revision surgery surgeon: dr.(b)(6).(b)(6) hospital.(b)(6).Block h6: imdrf patient codes e2330, e2328, e1715 and e2337 capture the reportable events of vaginal pain, pelvic pain, left groin pain, pain with coitus and suprapubic pain; urinary stricture; scar tissue; and urethral lysis.Imdrf impact codes f1901 and f1905 capture the reportable events of urethral lysis surgery and mesh excision.
 
Event or Problem Description
It was reported to boston scientific corporation that a lynx system device was implanted into the patient during a total vaginal hysterectomy + tvt + anterior and posterior repair procedure performed on (b)(6) 2007, for the treatment of uterine prolapse, cystocele, rectocele and stress urinary incontinence.The procedure was completed with no complications.The patient was taken to the recovery room in good condition.On (b)(6) 2022, the patient had lynx sling removal, urethral lysis, anterior colporrhaphy, and removal of abdominal mesh due to vaginal pain, pelvic pain, left groin pain, pain with coitus, suprapubic pain, and urinary stricture.This was a very difficult surgery due to the severe scarring from previous surgery as well as the right and left sling arms being deep in the obturator muscles.A urethral lysis was performed with sharp dissection to further free the urethra and scar tissue.The entire sling arm was handed off the operative field.

Brand Name
LYNX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17434240
Report Number3005099803-2023-04060
Device Sequence Number8884922
Product Code OTN
UDI-Device Identifier08714729718949
UDI-Public08714729718949
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2010
Device Model NumberM0068503000
Device Catalogue Number850-300
Device Lot Number0ML7032109
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexFemale